Ask a doctor

Restylne/Nose/Eye Aching?

This eye pain is because of Curam side effect as I'm taking too long? Or because of nose filler may have moved a bit near to eye side, it's why I have this eye aching? But my eyes don't swell, and not red at all. Just uncomfortable and burning sensation. Please do advise and help me as Im too paranoid.... Thanks

Doctor Answers (4)

Restylane and swelling/migration

+1

Without understanding or knowing more information on where the product was specifically injected, how much, and why you're taking Curam, it's difficult to answer this question. Following up with the provider is the best way to determine what's happening with your treatment.


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 144 reviews

Eye pain following treatment with Restylane

+1

If you had Restylane in your nose, it should not migrate and cause eye pain. I would recommend speaking with your physician regarding the issue. You may also want to seek the advice of a board certified opthalmologist if the condition persists. I hope this helps, and I wish you the best of luck.

Paul S. Nassif, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 34 reviews

Problems after Restylane

+1

It's unclear from your post why you are taking the Curam (amoxicillin) and where/when you had the Restylane injected. If you have concerns about your filler, you should get an appointment with your injector for an in-person evaluation as soon as possible.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

You might also like...

Seek Consultation

+1
It is unclear what problems you are experiencing. You should seek consultation from your doctor to evaluate what problem you are having. All the best.

Robert F. Centeno, MD, FACS
Fairfax Plastic Surgeon
5.0 out of 5 stars 38 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.